# SDR AALA202511240617

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 31,548 hours, 12,590 cycles
- System (JASC): 2430 · DC Generating System
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Leaking
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IAH DUE TO THE FLIGHT CREW REPORTING THAT IN CRUISE AT FL320 A FLIGHT ATTENDANT REPORTED A STRONG PUNGENT, ACRID SMELL IN THE AFT GALLEY, COMING FROM THE AIR VENT BY THE COFFEE MAKER. THE SMELL SPREAD THROUGH OUT THE AFT PART OF THE AIRCRAFT AND WHILE DOING SERVICE THEY NOTICED EVEN THE COFFEE THEY HAD BREWED SMELLED. THE PASSENGERS IN THE BACK OF THE AIRCRAFT COULD ALSO SMELL THE STRONG PUNGENT, ACRID ODOR. MAINTENANCE FOUND THE AFT GALLEY COFFEE MAKER #4 LEAKING ONTO THE HOT PLATE CAUSING THE ODOR. MAINTENANCE REPLACED THE COFFEE MAKER PER AMM 25-35-15. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
